About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 306746, 10 pages
http://dx.doi.org/10.1155/2013/306746
Research Article

A New Legendre Spectral Galerkin and Pseudo-Spectral Approximations for Fractional Initial Value Problems

1Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Beni-Suef University, Beni-Suef 62511, Egypt

Received 1 May 2013; Accepted 17 June 2013

Academic Editor: Dumitru Baleanu

Copyright © 2013 A. H. Bhrawy and M. A. Alghamdi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. L. Magin, Fractional Calculus in Bioengineering, Begell House Publishers, 2006.
  2. S. Das, Functional Fractional Calculus for System Identification and Controls, Springer, New York, NY, USA, 2008. View at Zentralblatt MATH · View at MathSciNet
  3. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, vol. 3 of Series on Complexity, Nonlinearity and Chaos, World Scientific, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999. View at Zentralblatt MATH · View at MathSciNet
  5. K. A. Gepreel, “The homotopy perturbation method applied to the nonlinear fractional Kolmogorov-Petrovskii-Piskunov equations,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1428–1434, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Saha Ray and A. Patra, “An Explicit Finite Difference scheme for numerical solution of fractional neutron point kinetic equation,” Annals of Nuclear Energy, vol. 41, pp. 61–66, 2012.
  7. D. Baleanu, A. K. Golmankhaneh, and A. K. Golmankhaneh, “Solving of the fractional nonlinear and linear Schrodinger equations by homotopy perturbation method,” Romanian Journal of Physics, vol. 54, no. 10, 2009.
  8. A. Ansari, A. R. Sheikhani, and H. S. Najafi, “Solution to system of partial fractional differential equations using the fractional exponential operators,” Mathematical Methods in the Applied Sciences, vol. 35, no. 1, pp. 119–123, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. E. H. Doha, A. H. Bhrawy, and S. S. Ezz-Eldien, “Efficient Chebyshev spectral methods for solving multi-term fractional orders differential equations,” Applied Mathematical Modelling, vol. 35, no. 12, pp. 5662–5672, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. E. H. Doha, A. H. Bhrawy, and S. S. Ezz-Eldien, “A Chebyshev spectral method based on operational matrix for initial and boundary value problems of fractional order,” Computers & Mathematics with Applications, vol. 62, no. 5, pp. 2364–2373, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Kazem, S. Abbasbandy, and S. Kumar, “Fractional-order Legendre functions for solving fractional-order differential equations,” Applied Mathematical Modelling, vol. 37, pp. 5498–5510, 2013.
  12. E. H. Doha, A. H. Bhrawy, and S. S. Ezz-Eldien, “A new Jacobi operational matrix: an application for solving fractional differential equations,” Applied Mathematical Modelling, vol. 36, no. 10, pp. 4931–4943, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  13. A. Ahmadian, M. Suleiman, S. Salahshour, and D. Baleanu, “A Jacobi operational matrix for solving fuzzy linear fractional differential equation,” Advances in Difference Equations, vol. 2013, article 104, 2013.
  14. M. Maleki, I. Hashim, M. Tavassoli Kajani, and S. Abbasbandy, “An adaptive pseudospectral method for fractional order boundary value problems,” Abstract and Applied Analysis, vol. 2012, Article ID 381708, 19 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. Al-Rabtah, S. Momani, and M. A. Ramadan, “Solving linear and nonlinear fractional differential equations using spline functions,” Abstract and Applied Analysis, vol. 2012, Article ID 426514, 9 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. H. Bhrawy and M. Alshomrani, “A shifted Legendre spectral method for fractional-order multi-point boundary value problems,” Advances in Difference Equations, vol. 2012, article 8, 2012.
  17. S. Yüzbaşı, “Numerical solution of the Bagley-Torvik equation by the Bessel collocation method,” Mathematical Methods in the Applied Sciences, vol. 36, no. 3, pp. 300–312, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Yüzbaşı, “Numerical solutions of fractional Riccati type differential equations by means of the Bernstein polynomials,” Applied Mathematics and Computation, vol. 219, no. 11, pp. 6328–6343, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. A. H. Bhrawy, M. M. Alghamdi, and T. M. Taha, “A new modified generalized Laguerre operational matrix of fractional integration for solving fractional differential equations on the half line,” Advances in Difference Equations, vol. 2012, article 179, 2012. View at Publisher · View at Google Scholar
  20. D. Baleanu, A. H. Bhrawy, and T. M. Taha, “Two efficient generalized Laguerre spectral algorithms for fractional initial value problems,” Abstract and Applied Analysis, vol. 2013, Article ID 546502, 10 pages, 2013. View at Publisher · View at Google Scholar
  21. B. Bandrowski, A. Karczewska, and P. Rozmej, “Numerical solutions to fractional perturbed Volterra equations,” Abstract and Applied Analysis, vol. 2012, Article ID 529602, 19 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Y.-L. Jiang and X.-L. Ding, “Waveform relaxation methods for fractional differential equations with the Caputo derivatives,” Journal of Computational and Applied Mathematics, vol. 238, pp. 51–67, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. A. Ansari, “Fractional exponential operators and time-fractional telegraph equation,” Boundary Value Problems, vol. 2012, article 125, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  24. A. G. Butkovskii, S. S. Postnov, and E. A. Postnova, “Fractional integro-differential calculus and its control-theoretical applications. I. Mathematical fundamentals and the problem of interpretation,” Automation and Remote Control, vol. 74, pp. 543–574, 2013.
  25. X. Zhang, C. Zhu, and Z. Wu, “Solvability for a coupled system of fractional differential equations with impulses at resonance,” Boundary Value Problems, vol. 2013, article 80, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  26. M. Shaban, S. Kazemb, and J. A. Rad, “A modification of the homotopy analysis method based on Chebyshev operational matrices,” Mathematical and Computer Modelling, vol. 57, pp. 1227–1239, 2013.
  27. E. H. Doha, A. H. Bhrawy, D. Baleanu, and S. S. Ezz-Eldien, “On shifted Jacobi spectral approximations for solving fractional differential equations,” Applied Mathematics and Computation, vol. 219, no. 15, pp. 8042–8056, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  28. E. H. Doha, A. H. Bhrawy, and W. M. Abd-Elhameed, “Jacobi spectral Galerkin method for elliptic Neumann problems,” Numerical Algorithms, vol. 50, no. 1, pp. 67–91, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. E. H. Doha and A. H. Bhrawy, “An efficient direct solver for multidimensional elliptic Robin boundary value problems using a Legendre spectral-Galerkin method,” Computers & Mathematics with Applications, vol. 64, no. 4, pp. 558–571, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. C. Canuto, M. Y. Hussaini, A. Quarteroni, and T. A. Zang, Spectral Methods in Fluid Dynamics, Springer, New York, NY, USA, 1988. View at MathSciNet
  31. A. H. Bhrawy and A. S. Alofi, “A Jacobi-Gauss collocation method for solving nonlinear Lane-Emden type equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 1, pp. 62–70, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet